# SDR ASOA201201476

- Difficulty date: April 30, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 17,730 hours, 16,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER DOOR DIFICCULT TO OPEN.  COMPLIED WITH SERVICING OF PASSENGER DOOR IAW AMM 52-11-00 COULD NOT DUPLICATE FAULT AT THIS TIME.
